Alert archive / Minnesota / Red Flag Warnings in 2011

Red Flag Warning 3, NWS Duluth, MN

November 4, 20114 counties in Minnesota

NWS Duluth, MN issued this red flag warning at Nov 4, 2011, 4:59 AM CDT for 4 counties in Minnesota. It took effect at Nov 4, 2011, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 4, 2011, 4:59 AM CDT (09:59 UTC)
In effect from
Nov 4, 2011, 12:00 PM CDT
Expired
Nov 4, 2011, 5:42 PM CDT
In force
6 hr
Issued by
NWS Duluth, MN

Counties Cass County, MN, Crow Wing County, MN, Itasca County, MN, Koochiching County, MN

The radar

The Duluth radar (KDLH), 142 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 10.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2011-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2011-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2462 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WWUS83 KDLH 040959
RFWDLH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
459 AM CDT FRI NOV 4 2011

...FIRE WEATHER WATCH IN EFFECT FOR LOW HUMIDITIES AND GUSTY
SOUTH WINDS FRIDAY ACROSS MOST OF NORTHEAST MINNESOTA...

.A LARGE RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE
UPPER MIDWEST ON FRIDAY. THIS AIR MASS WILL BE PARTICULARLY DRY
AND ALLOW AFTERNOON MINIMUM RELATIVE HUMIDITIES TO DROP INTO THE
LOWER 20 PERCENT RANGE OVER MUCH OF NORTHEAST MINNESOTA. A
SURFACE HIGH TO THE EAST AND AN APPROACHING LOW TO THE WEST WILL
PRODUCE A STRONG SOUTH WIND ACROSS THE REGION...WITH GUSTS AS
HIGH AS 30 MPH INTO NORTHEAST MINNESOTA. THE COMBINATION OF THESE
WINDS AND HUMIDITIES ALONG WITH VERY DRY SURFACE CONDITIONS WILL
PRODUCE POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS.

MNZ011-012-019-035>038-041100-
/O.CAN.KDLH.FW.A.0002.111104T1700Z-111104T2300Z/
NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-CENTRAL ST. LOUIS-
NORTHERN AITKIN-SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-PINE-
459 AM CDT FRI NOV 4 2011

...FIRE WEATHER WATCH IS CANCELLED FOR NORTHERN LAKE...NORTHERN
COOK...SAINT LOUIS...CARLTON...PINE AND AITKIN COUNTIES...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE FIRE
WEATHER WATCH. 

WINDS ARE NOT EXPECTED TO REACH RED FLAG WARNING CRITERIA THIS
AFTERNOON. THEREFORE THE WATCH HAS BEEN CANCELLED.

$$

MNZ010-018-025-026-033-034-041800-
/O.UPG.KDLH.FW.A.0002.111104T1700Z-111104T2300Z/
/O.NEW.KDLH.FW.W.0003.111104T1700Z-111104T2300Z/
KOOCHICHING-NORTHERN ITASCA-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-
459 AM CDT FRI NOV 4 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING FOR BREEZY SOUTH WINDS AND LOW RELATIVE HUMIDITIES FOR
KOOCHICHING...ITASCA...CASS AND CROW WING COUNTIES...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG
WARNING FOR BREEZY SOUTH WINDS AND LOW RELATIVE HUMIDITIES...WHICH
IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING.

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...018... 
  025...026...033 AND 034.

* WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 25 PERCENT.

* TEMPERATURES...IN THE LOWER 50S.

* IMPACTS...FOR INFORMATION ON BURNING RESTRICTIONS...VISIT THE 
  MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT 
  WWW.DNR.STATE.MN.US/FORESTRY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

BERDES
4 follow-up statements
559 
WWUS83 KDLH 041306 CCA
RFWDLH

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
804 AM CDT FRI NOV 4 2011

...RED FLAG WARNING IN EFFECT FOR LOW HUMIDITIES AND GUSTY SOUTH
WINDS TODAY ACROSS PARTS OF NORTHEAST MINNESOTA...

.A LARGE RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE
UPPER MIDWEST TODAY. THIS AIR MASS WILL BE PARTICULARLY DRY AND
ALLOW AFTERNOON MINIMUM RELATIVE HUMIDITIES TO DROP INTO THE LOWER
20 PERCENT RANGE OVER SECTIONS OF NORTHEAST MINNESOTA. A SURFACE
HIGH TO THE EAST AND AN APPROACHING LOW TO THE WEST WILL PRODUCE A
STRONG SOUTH WIND ACROSS THE REGION AS WELL...WITH GUSTS AS HIGH
AS 30 MPH INTO NORTHEAST MINNESOTA. THE COMBINATION OF THESE WINDS
AND HUMIDITIES ALONG WITH VERY DRY SURFACE CONDITIONS WILL PRODUCE
DANGEROUS FIRE WEATHER CONDITIONS.

MNZ011-012-019-035>038-041415-
/O.CAN.KDLH.FW.A.0002.111104T1700Z-111104T2300Z/
NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-CENTRAL ST. LOUIS-
NORTHERN AITKIN-SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-PINE-
804 AM CDT FRI NOV 4 2011

...FIRE WEATHER WATCH IS CANCELLED FOR NORTHERN LAKE...NORTHERN
COOK...SAINT LOUIS...CARLTON...PINE AND AITKIN COUNTIES...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE FIRE
WEATHER WATCH. 

WINDS ARE NOT EXPECTED TO REACH RED FLAG WARNING CRITERIA THIS
AFTERNOON. THEREFORE THE WATCH HAS BEEN CANCELLED.

$$

MNZ010-018-025-026-033-034-042130-
/O.UPG.KDLH.FW.A.0002.111104T1700Z-111104T2300Z/
/O.NEW.KDLH.FW.W.0003.111104T1700Z-111104T2300Z/
KOOCHICHING-NORTHERN ITASCA-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-
804 AM CDT FRI NOV 4 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING FOR BREEZY SOUTH WINDS AND LOW RELATIVE HUMIDITIES FOR
KOOCHICHING...ITASCA...CASS AND CROW WING COUNTIES...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG
WARNING FOR BREEZY SOUTH WINDS AND LOW RELATIVE HUMIDITIES...WHICH
IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING.

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...018... 
  025...026...033 AND 034.

* WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 25 PERCENT.

* TEMPERATURES...IN THE LOWER 50S.

* IMPACTS...FOR INFORMATION ON BURNING RESTRICTIONS...VISIT THE 
  MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT 
  WWW.DNR.STATE.MN.US/FORESTRY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

BERDES/TENTINGER
923 
WWUS83 KDLH 041609 AAA
RFWDLH

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1109 AM CDT FRI NOV 4 2011

...RED FLAG WARNING IN EFFECT FOR LOW HUMIDITIES AND GUSTY SOUTH
WINDS TODAY ACROSS PARTS OF NORTHEAST MINNESOTA...

.A LARGE RIDGE OF HIGH PRESSURE WILL BE IN PLACE OVER THE UPPER
MIDWEST TODAY. THIS AIR MASS WILL BE PARTICULARLY DRY AND ALLOW
AFTERNOON MINIMUM RELATIVE HUMIDITIES TO DROP INTO THE LOWER 20
PERCENT RANGE OVER SECTIONS OF NORTHEAST MINNESOTA. A SURFACE HIGH
TO THE EAST AND AN APPROACHING LOW TO THE WEST WILL PRODUCE A
STRONG SOUTH WIND ACROSS THE REGION AS WELL...WITH GUSTS AS HIGH
AS 30 MPH INTO NORTHEAST MINNESOTA. THE COMBINATION OF THESE WINDS
AND HUMIDITIES ALONG WITH VERY DRY SURFACE CONDITIONS WILL PRODUCE
DANGEROUS FIRE WEATHER CONDITIONS TODAY.

MNZ010-018-025-026-033-034-042300-
/O.CON.KDLH.FW.W.0003.111104T1700Z-111104T2300Z/
KOOCHICHING-NORTHERN ITASCA-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-
1109 AM CDT FRI NOV 4 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING
FOR BREEZY SOUTH WINDS AND LOW RELATIVE HUMIDITIES FOR
KOOCHICHING...ITASCA...CASS AND CROW WING COUNTIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...018... 
  025...026...033 AND 034. 

* WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 22 PERCENT.

* TEMPERATURES...IN THE UPPER 40S AND LOWER 50S.

* IMPACTS...FOR INFORMATION ON BURNING RESTRICTIONS...VISIT THE 
  MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT 
  WWW.DNR.STATE.MN.US/FORESTRY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TENTINGER
161 
WWUS83 KDLH 042012
RFWDLH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
312 PM CDT FRI NOV 4 2011

...RED FLAG WARNING IN EFFECT FOR LOW HUMIDITIES AND GUSTY SOUTH
WINDS THIS AFTERNOON ACROSS PARTS OF NORTHEAST MINNESOTA...

.RELATIVE HUMIDITIES WILL CONTINUE TO BE VERY LOW THIS
AFTERNOON...INTO THE UPPER TEENS AND LOWER 20 PERCENT RANGE OVER
SECTIONS OF NORTHEAST MINNESOTA. GUSTY SOUTH WINDS WILL ALSO
CONTINUE ACROSS THE REGION AS WELL...WITH GUSTS AS HIGH AS 30 MPH
OVER NORTHEAST MINNESOTA. THE COMBINATION OF THESE WINDS AND
HUMIDITIES ALONG WITH VERY DRY SURFACE CONDITIONS WILL PRODUCE
DANGEROUS FIRE WEATHER CONDITIONS THROUGH THE REST OF THE AFTERNOON.

MNZ010-018-025-026-033-034-042300-
/O.CON.KDLH.FW.W.0003.000000T0000Z-111104T2300Z/
KOOCHICHING-NORTHERN ITASCA-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-
312 PM CDT FRI NOV 4 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING
FOR BREEZY SOUTH WINDS AND LOW RELATIVE HUMIDITIES FOR
KOOCHICHING...ITASCA...CASS AND CROW WING COUNTIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...018... 
  025...026...033 AND 034. 

* WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...VALUES AS LOW AS 18 TO 23 PERCENT.

* TEMPERATURES...AROUND 50.

* IMPACTS...FOR INFORMATION ON BURNING RESTRICTIONS...VISIT THE 
  MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT 
  WWW.DNR.STATE.MN.US/FORESTRY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TENTINGER
356 
WWUS83 KDLH 042242
RFWDLH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
542 PM CDT FRI NOV 4 2011

...RED FLAG WARNING HAS BEEN CANCELLED...

.HIGH PRESSURE OVER THE CENTRAL GREAT LAKES AND LOW PRESSURE
MOVING TOWARD THE MANITOBA LAKES HAS RESULTED IN GUSTY SOUTHWEST
WINDS ACROSS OUR AREA...WITH STRONGEST WINDS WEST OF THE IRON
RANGE TODAY. HUMIDITIES HAVE BEEN BELOW 25 PERCENT.

THE SUN IS SETTING...WITH FALLING TEMPERATURES...RELATIVE
HUMIDITES ARE RISING ABOVE 25 PERCENT...AND WILL CONTINUE TO RISE
THROUGH THE NIGHT. WITH FALLING TEMPERATURES...THE LOWEST LEVELS
ARE BECOMING SEPARATED FROM THE WINDS ALOFT...AND WIND GUSTS ARE
NO LONGER EXPECTED TO EXCEED 25 MPH AT 20 FEET AGL. CONTINUED
SOUTH WINDS WILL BRING LOW-LEVEL HUMID AIR FROM THE GULF OF
MEXICO INTO THE AREA EARLY SATURDAY MORNING.

MNZ010-018-025-026-033-034-042345-
/O.CAN.KDLH.FW.W.0003.000000T0000Z-111104T2300Z/
KOOCHICHING-NORTHERN ITASCA-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-
542 PM CDT FRI NOV 4 2011

...RED FLAG WARNING IS CANCELLED FOR NORTH CENTRAL MINNESOTA FROM
THE BRAINERD LAKES NORTHWARD THROUGH THE CHIPPEWA NATIONAL FOREST
INTO THE RAINY RIVER VALLEY...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE RED FLAG
WARNING FOR NORTH CENTRAL MINNESOTA FROM THE BRAINERD LAKES
NORTHWARD THROUGH THE CHIPPEWA NATIONAL FOREST INTO THE RAINY
RIVER VALLEY.

DECREASING WINDS AND INCREASING HUMIDITIES ARE REDUCING FIRE
DANGER CONDITIONS FOR AREAS WEST OF THE IRON RANGE THIS EVENING.
LOW LEVEL MOISTURE FROM THE GULF OF MEXICO WILL ARRIVE IN OUR
AREA EARLY SATURDAY MORNING.

$$

EOM

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this red flag warning went out at Nov 4, 3:55 AM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Nov 4, 3:55 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
355 AM CDT FRI NOV 4 2011

.SHORT TERM...LATEST SURFACE ANALYSIS SHOWS A RIDGE OF HIGH
PRESSURE OVER THE WRN GREAT LAKES REGION AND A SFC TROUGH OVER THE
NRN HIGH PLAINS. THE AFOREMENTIONED HIGH WILL SLOWLY DRIFT OFF TO
THE EAST OVER THE NEXT COUPLE OF DAYS. BUT CONDITIONS SHOULD
REMAIN DRY ACROSS THE NORTHLAND THROUGH SATURDAY DUE TO THE
STRENGTH OF THE ANTICYCLONE. WINDS WILL TURN OUT OF THE SOUTH AND
BECOME GUSTY AT TIMES TODAY AND ESPECIALLY ON SATURDAY.
TEMPERATURES WILL REMAIN ABOVE NORMAL WITH HIGHS IN THE LOWER TO
MID 50S AND LOWS TONIGHT IN THE UPPER 20S AND LOWER 30S.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY.
A VORTMAX WITH DEEPENING SFC-H85 LOW WILL LIFT ACROSS THE ERN
DAKOTAS AND OVER THE NW CORNER OF MINNESOTA DURING THE SATURDAY
NIGHT/SUNDAY MORNING PERIOD. THE LATEST RUNS OF THE GFS/NAM ARE
SLIGHTLY FURTHER WEST WITH THE LOW TRACK...IN AGREEMENT WITH THE
MORE CONSISTENT ECM. SOME RAIN SHOWERS WILL ACCOMPANY THE LOW AS
IT QUICKLY TRACKS OVER NORTHWEST MINNESOTA LATE SAT NIGHT/SUN
MORNING...MAINLY IN THE NORTHERN ZONES WHERE HAVE KEPT HIGH CHC
POPS. A DRY SLOT WILL WORK NORTHWARD OVER MINNESOTA AND NORTHERN
WISCONSIN SUNDAY AFTERNOON/EVENING...ENDING ANY LINGERING SHOWERS
IN THE BORDERLAND BY EARLY MONDAY MORNING. THE MAIN FOCUS WITH
THIS SYSTEM WILL BE THE PERSISTENT GUSTY SOUTHERLY WINDS SAT NIGHT
THAT WILL BACK OUT OF THE SOUTHWEST THEN WEST WHILE REMAINING
GUSTY THROUGH MONDAY. THE LATEST GFS/NAM ARE IN AGREEMENT THAT H92
WINDS INCREASE TO 40 KT SAT NIGHT...REMAINING STRONG THROUGH
MONDAY AS THE LOW REACHES HUDSON BAY. HAVE INCREASED WINDS/GUSTS
DURING THIS TIME.

WATCHING ANOTHER LOW THAT EJECTS OUT OF TEXAS EARLY NEXT WEEK AND
COULD BECOME A HEAVY RAIN PRODUCER THROUGH MID-WEEK FOR LOCATIONS
THAT REMAIN IN THE WARM SECTOR. LONG TERM MODELS CONTINUE TO SHOW
LARGE RUN TO RUN DIFFERENCES IN THE STORM TRACK AND HOW FAR NORTH
AND WEST INTO THE GREAT LAKES REGION THIS SYSTEM WILL REACH.

&&

.AVIATION.../06Z TAF ISSUANCE/
VFR CLEAR WILL CONTINUE DURING THE NEXT 36 HOURS. MID AND HIGH
CLOUDS SPREADING INTO WESTERN MN WILL ERODE AS THEY MEET MUCH
DRIER AIR. SOUTH WINDS WILL INCREASE AND BECOME GUSTY AROUND 25
KT THROUGH THE AFTERNOON...WITH LESSER WIND SPEEDS OVER
WISCONSIN.

&&

.POINT TEMPS/POPS...
DLH  48  31  50  43 /   0   0  10  40
INL  50  29  50  42 /   0   0  10  50
BRD  53  34  54  43 /   0   0  10  50
HYR  55  32  54  42 /   0   0  10  30
ASX  54  33  54  41 /   0   0  10  30

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...RED FLAG WARNING FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR
     MNZ010-018-025-026-033-034.

WI...NONE.
LS...NONE.
&&

SHORT TERM...BERDES
LONG TERM....GRANING
AVIATION...EOM
Hazardous weather outlook, Nov 4, 4:53 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
453 AM CDT FRI NOV 4 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-051030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
453 AM CDT FRI NOV 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

EXPECT INCREASED FIRE DANGER THIS AFTERNOON WEST OF A LINE FROM
INTERNATIONAL FALLS TO AITKIN MN DUE TO GUSTY SOUTH WINDS AND LOW
RELATIVE HUMIDITIES. FOR FURTHER DETAILS...PLEASE REFER TO THE
LATEST FIRE WEATHER PRODUCTS ISSUED BY THE DULUTH NATIONAL WEATHER
SERVICE OFFICE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LSZ121-140>148-051030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
453 AM CDT FRI NOV 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY MAY BE NEEDED LATE TONIGHT ACROSS THE
NEARSHORE WATERS OF WESTERN LAKE SUPERIOR FROM TACONITE HARBOR TO
GRAND PORTAGE MN. SOUTH WINDS OF 20 TO 25 KNOTS AND WAVES OF 3 TO
5 FT ARE POSSIBLE LATE TONIGHT WHICH WOULD CREATE HAZARDOUS
BOATING CONDITIONS FOR SMALL CRAFT IN THESE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED SATURDAY THROUGH MONDAY ACROSS
ALL OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. SOUTHWEST WINDS
UP TO 30 KNOTS AND WAVES OF 4 TO 8 FT ARE POSSIBLE THIS WEEKEND
INTO EARLY NEXT WEEK...WHICH WOULD CREATE HAZARDOUS BOATING
CONDITIONS FOR SMALL CRAFT IN THESE AREAS.

BERDES

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 3:29 PM CDTSmall Craft AdvisoryDLH50 hr

Nearby

Red Flag Warnings in Minnesota, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.